# SDR COMA0860228

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 22,283 hours, 18,896 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0866
- Condition: Intermittent
- Location: Nlg
- Part time: 4,816 hours, 3,868 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5662 - ON FINAL APPROACH INTO CVG SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE WARNING FOR THE NOSE LANDING GEAR.  EMERGENCY DECLARED, RAN QRH, CYCLE GEAR HANDLE ALL GEAR SHOWED DOWN AND LOCKED.  A/C LANDED SAFELY AT CVG.  REMOVED AND REPLACED NLG SELECTOR VALVE.
